Alert archive / Iowa / Wind Advisories in 2009

Wind Advisory 2, NWS Quad Cities, IA

March 23, 2009Hancock County, Henderson County, McDonough County, Illinois; 15 counties in Iowa; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this wind advisory at Mar 23, 2009, 3:39 PM CDT for Hancock County, Henderson County, McDonough County, Illinois; 15 counties in Iowa; Clark County, Scotland County, Missouri. It took effect at Mar 23, 2009, 4:00 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 23, 2009, 3:39 PM CDT (20:39 UTC)
In effect from
Mar 23, 2009, 4:00 PM CDT
Expired
Mar 23, 2009, 7:33 PM CDT
In force
4 hr
Issued by
NWS Quad Cities, IA

Counties Benton County, IA, Buchanan County, IA, Cedar County, IA, Des Moines County, IA, Henry County, IA, Iowa County, IA, Jefferson County, IA, Johnson County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Van Buren County, IA, Washington County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 374 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1607 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
374 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDVN 232039
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT MON MAR 23 2009

...WINDY CONDITIONS EARLY THIS EVENING...

.A STRENGTHENING STORM SYSTEM IN THE CENTRAL PLAINS WILL PRODUCE
STRONG WINDS THIS EVENING ACROSS SOUTHEAST IOWA...NORTHEAST
MISSOURI AND PORTIONS OF WEST CENTRAL ILLINOIS. 

IAZ040-051-052-063>065-067-076>078-087>089-098-099-ILZ025-034-035-
MOZ009-010-240100-
/O.NEW.KDVN.WI.Y.0002.090323T2100Z-090324T0100Z/
BUCHANAN-BENTON-LINN-IOWA-JOHNSON-CEDAR-MUSCATINE-KEOKUK-
WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-
HENDERSON-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...VINTON...CEDAR RAPIDS...
MARENGO...IOWA CITY...TIPTON...MUSCATINE...SIGOURNEY...
WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...
KEOSAUQUA....FORT MADISON...OQUAWKA...CARTHAGE...MACOMB...
MEMPHIS...KAHOKA
339 PM CDT MON MAR 23 2009

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. 

SOUTHEAST WINDS FROM 25 TO 35 MPH WILL DIMINISH TO 20 TO 30 MPH
BY 8 PM THIS EVENING. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE
FROM LATE AFTERNOON INTO EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING.

&&

$$

SHEETS
1 follow-up statement
000 
WWUS73 KDVN 240033
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
733 PM CDT MON MAR 23 2009

...WIND ADVISORY IS CANCELLED...


IAZ040-051-052-063>065-067-076>078-087>089-098-099-ILZ025-034-035-
MOZ009-010-240145-
/O.CAN.KDVN.WI.Y.0002.000000T0000Z-090324T0100Z/
BUCHANAN-BENTON-LINN-IOWA-JOHNSON-CEDAR-MUSCATINE-KEOKUK-
WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-LEE-
HENDERSON-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...VINTON...CEDAR RAPIDS...
MARENGO...IOWA CITY...TIPTON...MUSCATINE...SIGOURNEY...
WASHINGTON...WAPELLO...FAIRFIELD...MOUNT PLEASANT...BURLINGTON...
KEOSAUQUA....FORT MADISON...OQUAWKA...CARTHAGE...MACOMB...
MEMPHIS...KAHOKA
733 PM CDT MON MAR 23 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE
WIND ADVISORY. 

SOUTHEAST WINDS HAVE DECREASED TO 20 TO 35 MPH AND WILL CONTINUE
IN THIS RANGE THE REST OF THE NIGHT. THEREFORE...THE WIND ADVISORY
IS CANCELLED.

$$

NICHOLS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Mar 23, 3:06 PM CDT, 33 minutes earlier.

Area forecast discussion, Mar 23, 3:06 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT MON MAR 23 2009

.SYNOPSIS...
VIGOROUS SPRING STORM SYSTEM SPINNING OVER THE WESTERN PLAINS
RESPONSIBLE FOR WINDY AND SHOWERY CONDITIONS TODAY PUSHES NORTHEAST
THROUGH THE UPPER MS VALLEY TONIGHT INTO TUE...SENDING A COUPLE
WAVES OF WIDESPREAD MODERATE RAINFALL THROUGH THE AREA. AT
18Z...THE SURFACE LOW WAS CENTERED NEAR LBF WITH A DRY LINE
EXTENDING SOUTHWARD THROUGH CENTRAL OK AND A WARM FRONT ARCING EAST
THROUGH SOUTH CENTRAL AND SE IA. INITIAL WAVE OF WARM ADVECTION
SHOWERS DISSIPATED AS IT PUSHED NORTHEAST THROUGH THE CWA THIS
MORNING. THIS WAS FOLLOWED BY A LARGE DRY SLOT EVIDENT ON SATELLITE
IMAGERY DEVELOPING OVER MUCH OF EASTERN IA...NE MO AND W CENTRAL IL.
TIGHT SURFACE PRESSURE GRADIENT WAS CONTINUING WINDY CONDITIONS
ACROSS THE FORECAST AREA...WITH WESTERN HWY 20 CORRIDOR NEAR
ADVISORY CRITERIA...SUSTAINED AT 30 MPH...AT TIMES THIS AFTERNOON.

&&

.SHORT TERM...TONIGHT AND TUESDAY...
POTENTIAL FOR MODERATE TO HEAVY RAIN AND STRONG WINDS ARE PRIMARY
FOCUS. AS EXPECTED...SE WINDS HAVE PUSHED ADVISORY CRITERIA ACROSS
THE FAR NORTH...BUT HAVE NOT REMAINED ABOVE THE 30 MPH RANGE FOR
MORE THAN SHORT PERIODS SO FAR. WITH VISIBLE SATELLITE SHOWING
CLEARING SKIES PUSHING NORTH INTO KIIB AREA...COULD SEE DEEPER
MIXING IN THE DRY SLOT PUSHING ADVISORY LEVEL WINDS INTO ADVISORY
CRITERIA AND WILL CONTINUE TO MONITOR BUT NOT ISSUE HEADLINE AT THIS
TIME AS LOWERING SUN SHOULD BEGIN TO LOWER THE DEPTH OF MIXING.

NEXT WAVE OF SHOWERS AND THUNDERSTORMS DRIVEN BY ENERGY ROTATING
THROUGH THE BASE OF THE H5 LOW OVER WESTERN NE...WAS EVIDENT ON SAT
AND 88D MOSAIC FORMING OVER EASTERN KS AND SW MO. THIS WILL LIKELY
OVERSPREAD THE CWA LATER THIS EVENING AS UPPER LEVEL DIVERGENCE
INCREASES AHEAD OF THE H5 JET MOVING OUT OF THE 4 CORNERS REGION.
THIS MID AND UPPER FORCING WILL INTERACT WITH AXIS OF 1 TO 1.25 PW
THAT EXTENDED FROM EASTERN TX TO SW MN THIS MORNING. THIS IS OVER
200 PERCENT OF NORMAL. WITH STRONG LOW LEVEL WINDS...CELL MOVEMENT
WILL BE FAST TONIGHT...EMBEDDED IN SLOWER LINES AS WE SAW THIS
MORNING. WITH RATHER PROGRESSIVE SHORTWAVE AND LOW LEVEL JET
CONVERGENCE PRIMARILY FOCUSED WELL TO THE NORTH...STAYED WITH
RELATIVELY LOW QPF VALUES TONIGHT IN .25 TO .6 RANGE. STRONGER
FORCING ARRIVES TUE AFTERNOON AS MAIN STRONGER VORT MAX ROTATING
AROUND THE NORTHWARD MOVING UPPER LOW PUSHES THROUGH IN THE
AFTERNOON...WITH COLD FRONT AT THE SURFACE. WITH BACKING OF DRY
PUNCH...CONVECTION WILL BE MUCH STRONGER...AND POTENTIALLY SEVERE AS
IT IS EXITING TO THE EAST IN THE AFTERNOON WHERE IT WILL OCCUR
DURING PEAK HEATING. MAIN SEVERE THREAT WILL BE HIGH WINDS MIXING
DOWN WITH VERY LOW TORNADO THREAT IN THE FAR NORTHEAST LATE. STILL
LOOKS LIKE POTENTIAL FOR WIDESPREAD 1 TO 1.5 INCH RAIN TOTALS BY TUE
EVENING OVER THE FORECAST AREA...WITH SOME 2 PLUS AMOUNTS IN NW
IL...WHERE DEEPEST MOISTURE CONVERGENCE AND FORCING LOOKS TO BE
MAXIMIZED IN SHORT TERM MODELS. AGAIN...WITH STRONGER CELLS
REMAINING FAST MOVING...QUICK RESPONSE FLOOD THREAT SHOULD BE
LIMITED AND ENOUGH TIME BETWEEN WAVES OF SHOWERS SHOULD LIMIT
GENERAL FLOOD THREAT...SO NO HEADLINES ISSUED. ..SHEETS..

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
AN ACTIVE WEATHER PATTERN IS IN PLACE WITH WELL ABOVE NORMAL
RAINFALL EXPECTED. A SEPARATE HYDROLOGY SECTION ADDRESSES A GENERAL
OUTLOOK FOR AREA RIVERS.

AN IMPRESSIVE LINE OF CONVECTION SHOULD BE RUNNING FROM WISCONSIN
INTO ARKANSAS BY EARLY TUESDAY EVENING. THIS LINE SHOULD QUICKLY
EXIT THE CWFA DURING THE EVENING AS THE DRY PUNCH ARRIVES. THE
ARRIVAL OF THE DRY PUNCH WILL DETERMINE WHETHER OR NOT ANY SEVERE
OCCURS. IF IT WOULD OCCUR...AREAS EAST OF THE MISSISSIPPI AND
ALONG/SOUTH OF I-80 WOULD BE AT RISK UNTIL ABOUT 02Z. ANY LINGERING
PRECIP AFTER MID EVENING SHOULD BE SPRINKLES OR LIGHT SHOWERS AT
BEST.

WRAP AROUND CLOUDS WILL BE SEEN ON WEDNESDAY BUT THE BETTER FORCING
REMAINS NORTH OF THE AREA. THEREFORE DRY BUT BRISK CONDITIONS SHOULD
BE SEEN. HIGH PRESSURE WILL MOVE ACROSS THE REGION WEDNESDAY NIGHT
INTO THURSDAY KEEPING THE WEATHER QUIET.

THURSDAY NIGHT/FRIDAY A WEAK DISTURBANCE MOVES THROUGH IN THE FLOW
ALOFT WHICH MAY BE ENOUGH TO GENERATE SOME -RA. THE MORE LIKELY TIME
PERIOD IS FRIDAY SO POPS FOR THURSDAY NIGHT HAVE BEEN CUT BACK TO
SCHC.

THE NEXT SIGNIFICANT SYSTEM WILL AFFECT THE REGION STARTING LATE
FRIDAY NIGHT THROUGH SATURDAY NIGHT. AS EXPECTED THE MODELS ARE A
LITTLE SLOWER WITH THE WIDESPREAD PRECIPITATION NOW EXPECTED
SATURDAY INTO SATURDAY EVENING. MODELS HAVE ALSO GOTTEN A LITTLE
WETTER WITH THIS SYSTEM AND VARIOUS TECHNIQUES INDICATE ANOTHER
MODERATE TO HEAVY RAIN EVENT. AS COLDER AIR GETS PULLED INTO THE
AREA LATE SATURDAY NIGHT SOME -SN MAY BE SEEN. WRAP AROUND MOISTURE
WITH POSSIBLY A RA/SN MIX LINGERS INTO SUNDAY SO WILL GO WITH SCHC
POPS.

MODEL DISCREPANCIES AND RUN TO RUN CONTINUITY ARE SIGNIFICANT FOR
NEXT MONDAY. PREVIOUS RUNS WERE INDICATING EITHER NO PRECIPITATION
OR A LIGHT TO MODERATE PRECIPITATION EVENT. THE NEW 12Z RUNS HAVE
FLIPPED WITH THE PREVIOUS WET RUNS NOW DRY AND THE DRY RUNS
INDICATING VERY LIGHT PRECIPITATION. GIVEN THE DISCREPANCIES AND
LACK OF RUN TO RUN CONTINUITY FOR MONDAY...WILL HANDLE THIS WITH
SILENT 20 POPS FOR NOW.

LOOKING TOWARD THE END OF THE MONTH AND INTO THE FIRST WEEKEND OF
APRIL...THE ACTIVE WEATHER PATTERN CONTINUES. THERE ARE INDICATIONS
THAT 1 OR POSSIBLY 2 ADDITIONAL STORM SYSTEMS WILL BE SEEN IN THE
MIDWEST.                 ...08...

&&

.AVIATION...
WINDY CONDITIONS TO CONTINUE OVERNIGHT AS A STRONG LOW PRESSURE
SYSTEM OVER THE HIGH PLAINS LIFTS NORTHEAST. WINDS WILL REMAIN
SOUTHEAST FROM 20 TO 30 KTS THROUGH MOST OF TONIGHT...THEN BACK DOWN
TO THE 15 TO 25 KT RANGE AND BECOME MORE SOUTHERLY TUESDAY MORNING.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL REDEVELOP OVER THE
AREA LATE IN THE EVENING...AND BECOME WIDESPREAD AFTER MIDNIGHT.
POTENTIAL FOR THUNDERSTORMS STILL TOO LOW TO INCLUDE AT TAF SITES
BEYOND CB CLOUD GROUP. AS RAIN BECOMES MORE WIDESPREAD...CIGS AND
VISIBILITIES WILL LOWER TO PREVAILING MVFR...THEN BECOME IFR AT MOST
SITES TOWARD SUNRISE TUE MORNING AND REMAIN IN IFR RANGE THROUGH
MIDDAY. ..SHEETS..

&&

.HYDROLOGY...
A POTENTIALLY SERIOUS SITUATION IS DEVELOPING OVER THE NEXT TWO
WEEKS ON AREA RIVERS.

AREA RIVERS ARE RUNNING FROM NORMAL TO WELL ABOVE NORMAL DUE TO
HEAVY RAINFALL EARLIER THIS MONTH. AN ACTIVE WEATHER PATTERN WILL BE
IN PLACE OVER THE TWO WEEKS THAT WILL RESULT IN WELL ABOVE NORMAL
RAINFALL. ALTHOUGH EXACT AMOUNTS OF RAINFALL ARE NOT KNOWN...
CURRENT INFORMATION SUGGESTS THAT 1 TO 1.5 INCHES OF RAINFALL WILL
BE POSSIBLE THROUGH WEDNESDAY WITH ANOTHER 1 TO 2 INCHES POSSIBLE
FRIDAY NIGHT INTO SATURDAY NIGHT. CURRENT INFORMATION SUGGESTS
POSSIBLY 1 OR 2 ADDITIONAL STORM SYSTEMS NEXT WEEK.

IF RAINFALL AMOUNTS FROM THE FIRST TWO STORM SYSTEMS ARE REALIZED
...SIGNIFICANT RISES WILL OCCUR ON ALL RIVERS WITH SEVERAL GOING
INTO FLOOD. THE MAGNITUDE OF FLOODING WILL DEPEND UPON WHEN...
WHERE...AND HOW MUCH RAIN FALLS. HOWEVER...THE POTENTIAL EXISTS FOR
SIGNIFICANT FLOODING. EMERGENCY MANAGERS AND ANYONE WITH INTERESTS
ALONG AREA RIVERS ARE URGED TO LISTEN TO WEATHER AND RIVER FORECASTS
OVER THE NEXT TWO WEEKS.  ...08...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SHEETS/08
Hazardous weather outlook, Mar 23, 5:02 AM CDT, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
502 AM CDT MON MAR 23 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-241015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
502 AM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR
SEVERE THUNDERSTORMS WEST OF A LINE FROM CEDAR RAPIDS...TO MEMPHIS
MISSOURI TONIGHT. STRONG SOUTHEAST WINDS CAN BE EXPECTED TODAY IN
ADVANCE OF A STORM SYSTEM IN THE PLAINS. WINDS WILL BE SUSTAINED
BETWEEN 20 AND 25 MPH TODAY AND THIS EVENING...WITH GUSTS TO 35 TO
40 MPH LIKELY. IF TEMPERATURES WARM MORE THAN FORECAST TODAY...IT
IS POSSIBLE THAT WINDS WOULD BE HIGHER...POSSIBLY RESULTING IN A
WIND ADVISORY BEING ISSUED. SHOWERS WITH SOME EMBEDDED THUNDERSTORMS
WILL MOVE NORTHEAST ACROSS THE AREA TODAY...BUT NO STRONG STORMS
ARE EXPECTED UNTIL TONIGHT. TONIGHT...STRONG TO SEVERE STORMS OVER
MISSOURI AND KANSAS WILL MOVE NORTHEAST...AND MAY CONTINUE TO BE
STRONG AS THEY APPROACH EASTERN IOWA AND NORTHEAST MISSOURI. A FEW
THUNDERSTORMS MAY BE CAPABLE OF STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG EARLY SPRING STORM SYSTEM WILL CONTINUE TO PRODUCE
WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TUESDAY
THROUGH TUESDAY EVENING. THERE IS A GOOD CHANCE FOR HEAVY
RAINFALL...WITH LATEST INDICATIONS SUGGESTING WIDESPREAD TOTALS OF 1
TO 2 INCHES LIKELY...WITH SOME ISOLATED HIGHER AMOUNTS POSSIBLE.
THUNDERSTORMS EMBEDDED IN THE SHOWERS WILL BE MORE NUMEROUS ALONG
AND SOUTH OF INTERSTATE 80. AT THIS TIME...THE THREAT FOR SEVERE
STORMS APPEARS LOW. THE HEAVY RAINFALL TUESDAY MAY PRODUCE SOME
URBAN AND SMALL STREAM TYPE FLOODING...AS WELL AS RISES ON SOME
TRIBUTARY RIVERS.

STRONG SOUTHERLY GRADIENT WINDS MAY GUST UP TO 35 MPH AT TIMES ON
TUESDAY...WITH EVEN HIGHER GUSTS POSSIBLE TUESDAY AFTERNOON UNDER
THE MORE SIGNIFICANT SHOWERS.

ANOTHER STRONG STORM SYSTEM MAY IMPACT THE MIDWEST LATE IN THE WEEK
AND INTO THE WEEKEND. LATEST INDICATIONS SUGGEST THAT MORE
SIGNIFICANT RAINFALL WILL BE POSSIBLE FRIDAY NIGHT AND SATURDAY
WHICH COULD LEAD TO RIVER FLOODING. THERE MAY EVEN BE A CHANCE FOR
SOME SNOW IN OR NEAR THE OUTLOOK AREA SATURDAY AND SATURDAY NIGHT.
STAY TUNED FOR LATER FORECASTS AND UPDATES CONCERNING THIS
POTENTIALLY SIGNIFICANT STORM SYSTEM FOR NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

THERE IS A LOW CHANCE OF SPOTTER ACTIVATION TONIGHT.

ERVIN/12

Nearby

Wind Advisories in Iowa, 2009Wind Advisories in Illinois, 2009Wind Advisories in Missouri, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.